CSN Login
Members Online: 18

double vision

wellthy
Posts: 4
Joined: Dec 2000

I am a breast cancer survivor. I am now experiencing double vision. Could it be from the Tamoxifin? I also take Vioxx. Has anyone had this problem?

maud
Posts: 183
Joined: Nov 2001

I am also a breast cancer and on Tamoxifen. I have heard from others and the Dr. that the Tamoxifen can affect your eyesight.I was told by my oncoligist to have my eyes tested regularly. So far I have not have a problem.. I would check with your Dr. and see what he or she has to say. Let us know how you make out.
God Bless
Debbie

scuter
Posts: 12
Joined: May 2002

I am not experiencing double vision but I need glasses to read with all of a sudden. I am hoping my eyes get better with time but I will ask the doctor about it Wednesday.

neenie
Posts: 13
Joined: May 2002

I've been taking tamoxifen for almost 5 yrs. The only side effects that I've experienced are weight gain (too much) and occasional hot flashes. I've had some vision changes, but I think that's due to the aging process. According to the print-out I received at the pharmacy with my prescription, vision changes should be PROMPTLY reported to your doctor.

nasa2537
Posts: 317
Joined: Apr 2002

I'm not a Dr, but my sister-in-law got double vision from Viox...I would certainly see your Dr. to have it all checked out. Good luck, and let us know....Cyndi

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network